# SDR HEEA0016038

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 412010182101
- Condition: Worn
- Location: Main Rotor
- Part time: 1,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BEARING WORN BEYOND LIMITS AND FACE OF INNER BALL ALSO SHOWS SIGNS OF WEAR.  REPLACED WITH SERVICEABLE ROD END ASSY.
